Join the 9 million people who found a smarter way to get Expert help

Recent Pentoxifylline questions

Do medications and high anxiety affect the result of an hiv

Do medications and high anxiety affect the result of an hiv 4 th generation test result , I took two over the last two weeks and the came back negative. Concerned about false negative. I take lisinopril, gabapentin and pentoxifylline

Read more

Dr.Saleem

Consultant Cardiologist

Doctoral Degree

1,030 satisfied customers
I fell over a bicycle and hurt my rib(s) about an inch or 2

I fell over a bicycle and hurt my rib(s) about an inch or 2 above my nipple, and about 3 inches from the center of my chest. There was no swelling or discoloration, but it is painful with certain movements, and very painful at night when "tossing and turning". I've taken Tylenol with no affect.JA: What medications do you take daily? Are you allergic to any medications?Customer: No medicinal allergies. I am 69 yrs. of age, taking the following meds for a few different conditions: Duloxetine, Meloxicam, Pentoxifylline, Tamsulosin, VesicareJA: Anything else in your medical history you think the doctor should know?Customer: I am currently working with a neurologist because of disc problems in my back, and arthritis in my back and hip.

Read more

Dr.Saleem

Consultant Cardiologist

Doctoral Degree

1,030 satisfied customers
TRIAMT/ HCTZ 37.5 - 25 I have been diagnosed with vascular

TRIAMT/ HCTZ 37.5 - 25I have been diagnosed with vascular inefficiency in both legs, leaking veins , that on occasion blow up, swell up, etc etc. I was Rx'ed this for water retention and told to use it if I start holding water again. I did so I used these for a few days, it seemed to improve , but still holding some water now. I just took one again, and I feel sort of flushed, is this normal for this medication ?

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

45,434 satisfied customers
Khagihara Bariatric Physician I have vascular insufficiency

khagihara Bariatric Physician I have vascular insufficiency in both lower legs , leaking veins causing lumps , and was prescribed pentoxifylline 400 mgs , told it was to increase blood flow viscosity - is this standard medication to prescribe for thiscondition ? Now I understand that this medication also is for high blood pressure ? I am confused.

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

45,434 satisfied customers
I was drinking delicious Black Label couple weeks each

I was drinking delicious Black Label for a couple weeks each night, delicious but too much of a good thing for me, and my legs again swelled up, edema, I have vascular insufficiency in both lower legs, but hell, I"d rather die happy than healthy if itmeans giving up all that I love. Anyway. I was again concerned with the effects of alcohol, so I have stopped drinking and I went back on - - pentoxifylli 400 mgs again, 3x a day, I was told to increase blood viscosity, also - triamterene/Hctz 37.5/ .5/25once a day in the a . m. for the water retention, taken a.m. , then - Metoprolol extn'd els 50 mgs, taken a . m. ? and started - Lovastatin 10 mgs to be taken at bedtime. So 0k, these have been prescribed to me over years but I never took them much. Sincemy legs again swelled up and my heart again started to race some, I thought to go back on these meds for a time. I found that I was sort of light headed, and felt strange - weak - oh and I also took half of a .5 alprozolam a couple of nights. Would these medicationscause light headedness ? sort of foggy and not ok feelings ? I have only taken them for a few days, the edema is gone, wondering if I should continue any of these meds . My own doctors over prescribed for me with all of the is stuff, I never took much of anything,and I have a drawer full of these meds. I never have ever had high blood pressure, never. Don't now either.

Read more

khagihara

Post-Doctoral Degree

6,288 satisfied customers
My mother is in the nursing home because she started

My mother is in the nursing home because she started hallucinating and loosing control of her bowls. The ER doctor ran a CT Head. The results were Extensive confluent periventricular decreased density likely due to severe small vessel disease with white matter track demyelination changes. What does this mean?

Read more

Dr. D. Love

Doctoral Degree

16,172 satisfied customers
I am 84 years old. Could DHEA help with keeping my arteries

I am 84 years old. Could DHEA help with keeping my arteries clear? I have no heart problems. Thank you.

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

53,142 satisfied customers
Dr. Bray, I would like to give you an update. I returned

Hi Dr. Bray, I would like to give you an update. I returned to work today and took the stairs to the eighth floor without much problem. About 90 minutes later I took the stairs down again for a sandwich and the walked up the stairs again. Didn't seem toobad, except I experienced a bit of wobbliness after the return upstairs. I then had a meeting about an hour later for which I descended three flights, and during the course of the meeting I began to felt general weakness, more so in the arms. After back atmy desk for an hour and taking another alprazolam I feel better, but prior was having some involuntary muscle movements mimicking but not as strong as the movements with the nerve conduction tests yesterday. These were similar to the movements that I was experiencingfor a couple weeks for the taking of Pentoxifylline (not datable to the eye. But present). These again seem to have dissipated since the meeting and taking the alprazolam. (perhaps developing a tolerance for the alprazlam; have taken for 16 years?) I justwonder what is causing the preceding symptoms. Sore legs muscles, reliance on alprazolam, stress from meeting? Should I expect some sort of after effects of the never conduction tests like this where many parts of my arms and legs were shocked up to sixteentimes. For example, I had multiple shots to my ulnar that were the most intense and cause the greatest reflexive movements. I have a meeting my PCP doctor at 4:40 if you have questions you would recommend to ask? My orhto doctor left message; plan to schedulean appointment. Thank you!

Read more

Anthony Bray, MD

Doctoral Degree

14,614 satisfied customers
I had a laparoscopic surgery due to MALS (Median arcuate ligament

I had a laparoscopic surgery due to MALS (Median arcuate ligament syndrome) 2 months ago. Accordingly, the celiac artery was relieved. As my doctors told me, the blood flow through the celiac artery was seen by duplex ultrasound. My abdominal pains continued after the surgery, especially after I ate anything. So 2 weeks after this surgery, the blood flow through the celiac was examined by angiography. The blood flow was about 50% and without problems as seen through angiography. I was given again medicine like Lyrica and Brufen (Ibuprofen) which can not stop my stomach pains after the meals.After this angiography and no relief in my pains, the doctors told me about the celiac bypass surgery as a solution. No other treatment method is known by them. Can celiac bypass surgery really help relieving my abdominal pains? Are there any other feedback and treatment solutions to MALS?Any suggestions?Information: Before the laparoscopic surgery, endoscopy for the stomach, enteroscopy for the intestines and colonoscopy was performed by the gastroenterologist. The results are good, and the biopsy from enteroscopy showed to be clean.

Read more

Dr. Abid

PGR (Internal Medicine)

Doctoral Degree

8,466 satisfied customers
View more medical questions
In The News